Applied Mathematics

Vol.2 No.1(2011), Paper ID 3817, 5 pages

DOI:10.4236/am.2011.21013

 

A Fast Algorithm to Solve the Bitsadze Equation in the Unit Disk

 

Daoud Mashat, Manal Alotibi

 

 

Copyright © 2011 Daoud Mashat, Manal Alotibi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mashat, D. and Alotibi, M. (2011) A Fast Algorithm to Solve the Bitsadze Equation in the Unit Disk. Applied Mathematics, 2, 118-122. doi: 10.4236/am.2011.21013.

Copyright © 2025 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.